# SDR AALA961588

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10251831
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1629 - AFTER TAKEOFF MIA DURING CLIMB-OUT, PASSING THRUOGH FL 290, CABIN ALTITUDE BEGAN TO CLIMB WITH ASSOCIATED WARNING HORN.  CLOSED BOTH OUTFLOW VALVES AND ACCOMPLISHED EMERGENCY DESCENT.  AIRCRAFT DIVERTED TO TPA LANDED WITHOUT INCIDENT.  REPLACED AUTO AND MANUAL PRESSURIZATION CONTROLLERS AND BOTH OUTFLOW VALVES.  ACCOMPLISHED GROUND ENGINE RUN AND PRESSURIZATION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
